# SDR C2XA02TY015

- Difficulty date: January 18, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 7,169 hours, 5,003 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009407
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND AILERON WAS FOUND TO BE GOUGED AT THE ACTUATOR ATTACHMENT POINT.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR AND DYE PENETRANT INSPECTION IAW EMBRAER GST 0046/02, THE REPAIR WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF SCHEDULED INSPECTION.
